Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 697012, 6 pages
http://dx.doi.org/10.1155/2014/697012
Research Article

Fuzzy Upper Bounds in Groupoids

1Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Mathematics, Chungbuk National University, Cheongju 361-763, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 14 March 2014; Accepted 14 May 2014; Published 28 May 2014

Academic Editor: Young B. Jun

Copyright © 2014 Sun Shin Ahn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Iséki and S. Tanaka, “An introduction to theory of BCK-algebras,” Mathematica Japonica, vol. 23, pp. 1–26, 1978. View at Google Scholar
  2. K. Iséki, “On BCI-algebras,” Mathematics Seminar Notes, vol. 8, pp. 125–130, 1980. View at Google Scholar
  3. J. Neggers and H. S. Kim, “On d-algebras,” Mathematica Slovaca, vol. 49, pp. 19–26, 1999. View at Google Scholar
  4. J. S. Han, H. S. Kim, and J. Neggers, “Strong and ordinary d-algebras,” Journal of Multiple-Valued Logic and Soft Computing, vol. 16, no. 3-5, pp. 331–339, 2010. View at Google Scholar · View at Scopus
  5. H. S. Kim, J. Neggers, and K. S. So, “Some aspects of d-units in d/BCK-algebras,” Journal of Applied Mathematics, vol. 2012, Article ID 141684, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. H. S. Kim and J. Neggers, “The semigroups of binary systems and some perspectives,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 651–661, 2008. View at Google Scholar · View at Scopus
  7. H. F. Fayoumi, “Locally-zero groupoids and the center of Bin(X),” Communications of the Korean Mathematical Society, vol. 26, no. 2, pp. 163–168, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. J. S. Han, H. S. Kim, and J. Neggers, “The hypergroupoid semigroups as generalizations of the groupoid semigroups,” Journal of Applied Mathematics, vol. 2012, Article ID 717698, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus